# SDR 04FDEA02885

- Difficulty date: October 7, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE UNDERWING LONGERON 49R IS CORRODED FROM STATION 1368 TO 1521.  REMOVED CORROSION LONGERON 49R, FOUND TO BE OUT OF LIMITS.  REMOVED LONGERON 49R FROM STATION 1330 TO 1521.  FABRICATED LONGERON 49R IAW DAC DWG 7013 AND SPLICE REPAIR IAW DC10 SRM 53-00-01 VOL 1 PAGE 30.  INSTALLED NEW END FITTING LONGERON AND REPAIR SPLICES IAW DAC DWG AYB 7020, 7013 AND DC10 SRM 53-00-01 VOL II, REFERENCE NON-ROUTINE N00937.
